Journal of Biomathematics

Items 1-5 of 21
«Preious | of 5 | Next»
1

Convergence of a Class of Bidirectional Associative Memory Neural Networks with Delays

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 02,2006, Pages 161-166, Dol:

2

On The Persistence and Extinction for a Non-Autonomous SIRS Epidemic Model

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 02,2006, Pages 167-176, Dol:

3

Convergence and Periodicity of Solutions for a Discrete-Time Neural Networks Model

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 02,2006, Pages 177-183, Dol:

4

Positive Periodic Solutions of a Gause-Type Radio-Dependent Predator-Prey System

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 02,2006, Pages 184-190, Dol:

5

Optimal Fertility Rate Control for Age-Dependent Population System

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 02,2006, Pages 191-203, Dol:

Items 1-5 of 21
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn